# SDR TRBA20120910002

- Difficulty date: September 10, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 34,783 hours, 31,897 cycles
- Engine: Pwa PW127
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16566
- Part serial: 123381
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE EMERGENCY BATTERY LOST CHARGE. THE ACFT WAS REMOVED FROM SERVICE.  R & R EMERGENCY BATTERY IAW JIC 24-31-85-RAI-10020-004.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
